A Posteriori Error Estimates For Control Problems Governed by Stokes' Equations

Liu, Wenbin and Yan, Ningning (2003) A Posteriori Error Estimates For Control Problems Governed by Stokes' Equations. SIAM Journal on Numerical Analysis, 40 (5). pp. 1805-1869. ISSN 0036-1429. (doi:https://doi.org/10.1137/S0036142901384009) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)

Abstract

In this paper, we derive a posteriori error estimates for the finite element approximation of distributed optimal control problems governed by the Stokes equations. We btain a posteriori error estimators for both the state and the control approximation in the L2 norm and the H1 norm. These estimates can be used to construct reliable adaptive finite element approximation for the control problems.

Item Type: Article
Uncontrolled keywords: distributed optimal control, finite element approximation, adaptive finite element methods, a posteriori error stimates, Stokes equations
Subjects: Q Science > QA Mathematics (inc Computing science) > QA101 Arithmetic
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 11 Sep 2008 13:13 UTC
Last Modified: 07 Aug 2018 08:57 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/8525 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year